• chrishayward replied to the topic What a journey! in the forum Say Hi Here! 2 weeks, 2 days ago

    Hi Jules,

    What wonderful news I am so happy for you. Your OC was very well disguised and as your Oncology Surgeon said “It’s Complicate” the body is amazing how we can have such a destructive cell in our body and in your case no ill effects, its quite scary.  I think its time for you to go and enjoy your life after all this,  do what makes you h…[Read more]

  • chrishayward replied to the topic Newly diagnosed in the forum Say Hi Here! 1 month ago

    Hi, can I ask how old your Mum is as it would help. I’m sure the chemo nurses took you through all the pros and cons. My advise is that your Mum take any meds that the nurses suggest as I found this very helpful and also when she gets home, they have meds to help with most of the symptoms. She will be tired as it’s very a very scary and emo…[Read more]

  • Hi June,

    I can imagine all the thoughts and feelings going through your mind at this time, shell shocked is a good term.  The decision to tell the family only you can make. Emotions have a ways of showing and your family may pick up that something is not right with you, we are all human in that respect. After Easter y</span>ou could advise…[Read more]

  • Hi Angela,

    Again welcome to the forum, as Karen and Sirin have said you can post any questions here we have been in your shoes. A little about me I was diagnosed with OC after an operation which they thought was a cyst on the ovary, I had already had a partial hysterectomy but he left the ovaries that was in 2000. In late July very early August…[Read more]

  • chrishayward replied to the topic Hi there in the forum Say Hi Here! 2 months, 2 weeks ago

    Hi Taniak,

    I am so sorry to hear of your Mum’s deteriorating condition. I agree with Mary about speaking to your Mum’s Oncologist and the palliative care nurses about the side effects of the oral chemo.  I wonder if you have spoken with your Mum about how she feels, not an easy conversation to have. Also take care of yourself as well.

    My thou…[Read more]

  • Hi everyone,

    I am hoping that under this  thread Expressive Writing that you can post any poetry or expressions that you felt at the time of your diagnosis and afterwards. This will be a great chance for you to voice how you felt.

    This is one I wrote when I was first diagnosed:

    LET YOUR TEARS FALL

    Don’t let anyone ever tell you, do not…[Read more]

  • chrishayward replied to the topic Dear Cancer… in the forum Letter to Cancer 3 months ago

    I love reading what has inspired you whilst going through treatment, I wrote quite a few poems at that time here is one of them

    <span style=”mso-spacerun: yes;”> </span>

     

    <span style=”font-size: 12.0pt; line-height: 115%; font-family: Papyrus;”><span style=”mso-tab-count: 2;”>                                </span><b style=”mso-b…[Read more]

  • Hi Maureen,

    Again I have not experienced this however a friend of mine had going through treatment hers she was told was caused by a build up of scar tissue. She experienced a great deal of pain as you have and was placed on a low fiber diet which was given to by a dietitian.  I would suggest that you ask your Oncologist or GP to recommend a…[Read more]

  • Hi,

    I am now 5 years on from my diagnosis, surgery and 18 weeks of  treatment. I also have suffered arthritis, which I’m sure was from the combination of chemo therapies . I also had other issues. I have read that in the UK they were conducting studies into this, I had discussed this with my Oncoligist who explained that these trials or st…[Read more]

  • chrishayward changed their profile picture 2 years, 5 months ago

    • Hello Dear
      i saw your profile and became interested in you, my name is Harriata i am working with united nation, i will like to have a friend like you,
      i have something to share with you, please email me through (hariattahester@hotmail.com) for more information about me, i will check my mail to know if you have contacted me because i am working…[Read more]

  • chrishayward changed their profile picture 2 years, 5 months ago

  • Hi Nightowl, my toes & fingers started to go numb with tingling sensations after 9 weeks of Taxol so my Oncologist stopped the Taxol and I was only given the Carboplatin, it is called peripheral neuropathy and with time you can get the sensation back into your hands &  feet. Your nails will grown back some of my toe nails are still a bit wonky.…[Read more]

  • chrishayward started the topic Hi Guys, in the forum Say Hi Here! 2 years, 7 months ago

    I’m Chris and was diagnosed with stage 3c ovarian cancer in August 2013 at aged 58.  After my operation and then 18 weeks of chemo. I tolerated the chemo for 9 weeks then the Taxol left me needing a few litres of blood. After that I had a port put in and felt a lot better having the chemo through the port as I didn’t have a lot of veins left.  Th…[Read more]

  • chrishayward became a registered member 2 years, 9 months ago

  • chrishayward became a registered member 2 years, 9 months ago